# SDR AALA20170608001

- Difficulty date: June 6, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N182AN
- Make and model: Boeing 757223
- Aircraft serial: 29592
- Aircraft time: 54,855 hours, 19,238 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S417N504
- Condition: Inoperative
- Location: Row 31abc
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BULL NOSE EMERGENCY LIGHT AT ROW 31ABC IS INOPERATIVE.  REMOVED AND REPLACED LIGHT ASSEMBLY IAW AMM 33-51-05. OPERATIONAL CHECKED GOOD.
